Skip to main content Accessibility help

A conjecture for polytopes

  • J. N. Lillington (a1)


All sets considered in this paper will be subsets of n-dimensional Eucidean space En. In this paper, we shall consider the ‘total edge-lengths’ of polytopes which are inscribed in a given sphere and which contain its centre. We first, however, mention some related problems considered by various authors which may be of interest to the reader.



Hide All
(1)Fejes, Toth L.On the total length of the edges of a polyhedron. Norske. Vid. Selsk. Forh. (Trondheim) 21 (1948), 32–4.
(2)Fejes, Toth L.Lagerungen in der Efene auf der Kugel und im Roum (Berlin, 1953).
(3)Hammersley, J. M.The total length of the edges of a polyhedron. Compositio Math. 9 (1951), 239–40.
(4)Besicovitch, A. S. and Eggleston, H. G.The total length of the edges of a polyhedron. Quart. J. Math. Oxford 8 (1957), 172190.
(5)Besicovitch, A. S.A net to hold a sphere. Math. Gaz. 41 (1957), 106107.
(6)Besicovitch, A. S.A cage to hold a unit-sphere. Proc. Symposia in Pure Math. 7 (1963), 1920.
(7)Aberth, O.An isoperimetric inequality for polyhedra and its application to an extremal problem. Proc. London Math. Soc. 13 (1963), 322336.
(8)Melzax, Z. A.Problems connected with convexity. Canad. Math. Bull. 9 (1965), 565573.
(9)Aberth, A.An inequality for convex polyhedra. J. London Math. Soc. (2) 6 (1973), 382384.
(10)Grunbaum, B.Convex polytopes. (John Wiley and Sons; London, New York, Sydney, 1967).
(11)Eggleston, H. G., Grunbaum, B. and Klee, V.Some semicontinuity theorems for convex polytopes and cell-complexes. Comment. Math. Helv. 39 (1964), 165188.

A conjecture for polytopes

  • J. N. Lillington (a1)


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed